Correction to : “Precompact contraction of metric uniformities and the continuity of F(t,x)
Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974), p. 361.
@article{RSMUP_1974__51__361_0,
     author = {Himmelberg, C. J.},
     title = {Correction to : {{\textquotedblleft}Precompact} contraction of metric uniformities and the continuity of $F(t, x)${\textquotedblright}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {361--361},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {51},
     year = {1974},
     zbl = {0298.28017},
     mrnumber = {372813},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1974__51__361_0/}
}
TY  - JOUR
AU  - Himmelberg, C. J.
TI  - Correction to : “Precompact contraction of metric uniformities and the continuity of $F(t, x)$”
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1974
DA  - 1974///
SP  - 361
EP  - 361
VL  - 51
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1974__51__361_0/
UR  - https://zbmath.org/?q=an%3A0298.28017
UR  - https://www.ams.org/mathscinet-getitem?mr=372813
LA  - en
ID  - RSMUP_1974__51__361_0
ER  - 
Himmelberg, C. J. Correction to : “Precompact contraction of metric uniformities and the continuity of $F(t, x)$”. Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974), p. 361. http://www.numdam.org/item/RSMUP_1974__51__361_0/

[1] C.J. Himmelberg, Precompact contraction of metric uniformities and the continuity of F(t, x), Rend. Sem. Mat. Univ. Padova, 50 (1973), 185-188. | Numdam | MR 355958 | Zbl 0285.28018